U.S. doctors online nowAsk doctors free
Singapore
A member asked:

why had itchy skin rashes at age of 50.

1 doctor answer1 doctor weighed in
Dr. Nayla Mumneh
Allergy and Immunology 29 years experience
Itchy rash: At 50, your skin may be more dry than when you were younger, use moisturizers daily and if the symptoms continue, see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 51-year-old female asked:

I was in an accident 3months ago had X-ray of my neck due to whiplash. I've been seeing a chiropractor but it still hurts. Should I get an mri?

2 doctor answers3 doctors weighed in
Dr. Thomas Dowling
Orthopedic Spine Surgery 40 years experience
Yes if not improved: If you are still hurting without any real improvement or if it is feeling worse, then a MRI would be indicated unless the pain is mild and not affecting your life.
A 53-year-old female asked:

I suffer with chrohns and I have a colostomy and the skin around the stoma burns so bad that it brings tears to my eyes. Do you have any suggestions?

2 doctor answers5 doctors weighed in
Dr. David Wishnew
Wound care 42 years experience
Peristomal wound: When i see a patient who has difficulties with peristomal wound or pain, i generally try to ascertain cause. Usually, if there is no underlying pathology, the skin is irritated by the adhesive. Using a hydrocolloid dressing beneath the adhesive may reduce the difficulties.
A member asked:

Thick nasal mucus - I have to blow my nose very hard to get the plug feeling out, it is commonly very thick, white (not clear). Should I be concern?

1 doctor answer1 doctor weighed in
Dr. Jeffrey Pollard
ENT and Head and Neck Surgery 21 years experience
Thick nasal mucus: Thick nasal mucus can be related to sinusitis, but not necessarily. If you have chronic allergies or recurrent infections you should consult a doctor who can identify if there is an opportunity to improve nasal inflammation with sprays or treat infection with antibiotics. You may benefit from good nasal hygiene as well which involves using salt water rinses to clear mucus and allergens.
MA
A 26-year-old female asked:

Can atarax (hydroxyzine) cause itching on feet and palms after stopping the medication?

2 doctor answers4 doctors weighed in
Dr. Norman Levine
Dermatology 51 years experience
Atarax (hydroxyzine): Atarax (hydroxyzine) does not cause itching rather, stopping the drug causes the suppressed itch to come out once again.
Saint Cloud, FL
A 30-year-old male asked:

If I had a seizure 14 years ago in my sleep with my eyes just rolling no convulsions what kind would that be all my records were lost?

2 doctor answers3 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Back off: Jeff - please find yourself a good doctor to talk to face to face. Do not keep sending the same questions. Set your mind at ease and resolve your conflicts. That will be the only way to resolve your concerns!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 17, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.